The comparison of spectrum of normalizable matrices
Acta Universitatis Carolinae. Mathematica et Physica, Tome 19 (1978) no. 2, pp. 69-74
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1978_19_2_a11,
author = {Luong Dinh Tin},
title = {The comparison of spectrum of normalizable matrices},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {69--74},
year = {1978},
volume = {19},
number = {2},
mrnumber = {0509351},
zbl = {0387.47004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a11/}
}
Luong Dinh Tin. The comparison of spectrum of normalizable matrices. Acta Universitatis Carolinae. Mathematica et Physica, Tome 19 (1978) no. 2, pp. 69-74. http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a11/